# SDR USAA2012030900012

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 30,692 hours, 20,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EMERGENCY EXIT LIGHT IS MISSING FROM LOWER WALL POSITION, AFT SIDE OF AFT LEFT LAV DOOR.  REPLACED MISSING EMERGENCY EXIT LIGHT LENS ON LOWER LAV WALL.
